Presentación | Participantes | Bibliografía (DML-E) | Bibliografía adicional | Enlaces de interés | Otros proyectos DML | Ayuda  
INICIO | 19 de mayo de 2024
  

Norm inequalities for off-centered maximal operators.

Título inglés Norm inequalities for off-centered maximal operators.
Título español Desigualdades de la norma para operadores maximales descentrados.
Autor/es Wheeden, Richard L.
Organización Dep. Mat. Rutgers Univ., New Brunswick (New Jersey), Estados Unidos
Revista 0214-1493
Publicación 1993, 37 (2): 429-441, 13 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés Sufficient conditions are derived in order that there exist strong-type weighted norm inequalities for some off-centered maximal functions. The maximal functions are of Hardy-Littlewood and fractional types taken over starlike sets in Rn. The sufficient conditions are close to necessary and extend some previously known weak-type results.
Clasificación UNESCO 120213
Palabras clave español Análisis de Fourier ; Operadores maximales ; Desigualdades
Código MathReviews MR1249242
Icono pdf Acceso al artículo completo
Equipo DML-E
Instituto de Ciencias Matemáticas (ICMAT - CSIC)
rmm()icmat.es